Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Applied clobetasol propionate on tongue. Having abdominal pain, started vomiting. Worrisome

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
my wife was prescribed clobetasol propionate to apply on her tongue. since applied she has been vomiting and has abdominal pain. should i take her to hospital?
Posted Mon, 6 May 2013 in Medicines and Side Effects
Answered by Dr. Mayank Bhargava 42 minutes later
Welcome to XXXXXXX forum.

Let me know the associated details along with mentioned.
Does she have acidic belching/ watery diarrhea/ frequent urge to use washroom/ spasmodic abdominal pain?
What is the type of mouth ulcer? If possible, kindly attach pics.
Is this mouth ulcers frequent in nature?

As per my opinion, Clobetasol is not available in oral preparation. Kindly recheck the clobetasol preparation.
With the available described symptoms, there could be possibility of presence of similar ulcer in stomach or gastroenteritis.

You should consult with XXXXXXX medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, erythrocyte sedimentation rate, endoscopy.

As such there is no specific cause for mouth ulcers. Stress, vitamin deficiency, zinc deficiency have been defined.
Other possibility could be crohn's disease in which ulcers may be present from oral cavity to rectum.

She should take proton pump inhibitors along with prokinetics, multivitamins, rebapimide, zinc carnosinr. She should also apply triamcinolone ointment for relief of mouth ulcers.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor